# SDR SWAA2021111843192

- Difficulty date: November 14, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737*
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOC. FUEL BOOST PUMP AREA L: 1.50 IN W: 0.80 IN IFSS 120 APROX AND WBL 88.24 APROX AT RT WING.  REPAIRED FRONT SPAR WEB LOC. FUEL BOOST PUMP AREA IFSS 120 APROX AND WBL 88.24 APROX AT RT WING IAW EA 21-157-03556 WIP1 AND SUMMARY EA 21-157-03556.
